# SDR AU010374

- Difficulty date: April 22, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524G19
- System (JASC): 7160 · Engine Air Intake System
- Part: Panel
- Part number: 12788
- Condition: Delaminated
- Location: Air Intake
- Part time: 49,162 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE ICE IMPACT PANEL DELAMINATED FROM THE 5 OCLOCK POSITION THROUGH TO THE 11 OCLOCK POSITION. DELAMINATED MATERIAL WAS CAUGHT IN THE INLET GUIDE VANES. BOROSCOPE INSPECTION FOUND NIL INTERNAL DAMAGE.
